Join the 'Belsomra' group to help and get support from people like you.
We found 12 questions associated with the 'Belsomra' topic.
Posted 17 Feb 2015 by • 3 answers
I have had almost eight months of almost total insomnia. My MD had prescribed a multitude of drugs to get me to sleep, to no avail. I sure hope this drug will work. I struggle with bipolar depression.
Posted 19 days ago by • 1 answer
Posted 24 Feb 2017 by • 2 answers
I have been waking up several times a night itching. I really don't know if or how much sleep I am getting. This waking up thing is different than anything I have experienced before. Best I can tell I sleep well for only a few hours at best. I am on night 4 of taking Belsomra.
Posted 26 Oct 2016 by • 0 answers
Insomnia has ruled my life for the past two years so I was excited that this drug has helped me when every thing else failed. I am sick of being zombied out from benzos so I was excited my body was responding to this..at first. The 20 mg dosage gets me to sleep and I was waking about 5-6 hours ...
Posted 28 Mar 2016 by • 1 answer
Posted 10 Dec 2015 by • 0 answers
The tablets are moisture sensitive. Could you divide them in half without it going bad for use the next night?
Posted 13 Oct 2015 by • 1 answer
Recently started trying Belsomra, and my Dr. was very clear about needing 7 hours available. What happens if I wake up in 5.5, (well, it's already happened), am I obligated to try to go back to sleep until I hit 7?
Posted 2 Oct 2015 by • 1 answer
Posted 10 Sep 2015 by • 0 answers
I currently wear a hearing aid and have had surgery on my ear I have tried vitamin but nothing helps
Posted 11 Jun 2015 by • 2 answers
I took 10 on day 1 0% effectiveness 20 on day 2 (00% effects time news . Is there skbethsomsomething im missing with this expensive pretty packed Mexico e. Or is this just an FDA n Drug rep rip off?
Posted 13 Apr 2015 by • 2 answers
Was wondering if anyone experienced a "paralyzed feeling" after sleeping from this medicine? havent started it yet... my doctor said this could be a side effect?
Posted 26 Mar 2015 by • 1 answer